# SDR REXA2014071300698

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 23,276 hours, 20,581 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON STARTING THE ACFT THE PAX OXYGEN MASK DEPLOYED.  RESET O2 DEPLOYMENT SYS STOWED MASK & PERFORMED OPERATIONS CHECK IAW AMM 35-20-00 & 35-21-09.
